Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 236, NWS Fort Worth, TX

August 7, 2012Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 4:49 PM CDT for Lamar County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 4:49 PM CDT (21:49 UTC)
Expired
Aug 7, 2012, 5:11 PM CDT
In force
22 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Lamar County, TX

The radar

The Shreveport radar (KSHV), 179 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2594 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WUUS54 KFWD 072149
SVRFWD
TXC277-072245-
/O.NEW.KFWD.SV.W.0236.120807T2149Z-120807T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 545 PM CDT

* AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  DEPORT...MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEPORT AT 450 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3339 9535 3340 9539 3361 9542 3360 9530
      3344 9530 3343 9530 3338 9530
TIME...MOT...LOC 2148Z 353DEG 10KT 3352 9530

$$
2 follow-up statements
035 
WWUS54 KFWD 072202
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT TUE AUG 7 2012

TXC277-072245-
/O.CON.KFWD.SV.W.0236.000000T0000Z-120807T2245Z/
LAMAR TX-
502 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LAMAR COUNTY...

AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEPORT...MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DEPORT AT 505 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3339 9535 3340 9539 3361 9542 3360 9530
      3346 9531 3343 9530 3338 9530
TIME...MOT...LOC 2201Z 342DEG 3KT 3348 9532

$$


CAVANAUGH
998 
WWUS54 KFWD 072211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT TUE AUG 7 2012

TXC277-072221-
/O.CAN.KFWD.SV.W.0236.000000T0000Z-120807T2245Z/
LAMAR TX-
511 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...

AT 511 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3339 9535 3340 9539 3361 9542 3360 9530
      3346 9531 3343 9530 3338 9530
TIME...MOT...LOC 2211Z 342DEG 3KT 3347 9532

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:59 PM CDT, 50 minutes earlier.

Area forecast discussion, Aug 7, 3:59 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT TUE AUG 7 2012

.AVIATION...
UPDATE...THUNDERSTORMS HAVE CLEARED THE TAF SITES...SO HAVE REMOVED
THE VCTS AND CB FROM THE METROPLEX TAFS. WE WILL MONITOR THE
STORMS TO THE NORTHEAST AND ADD TSRA BACK INTO THE FORECAST IF
NECESSARY.

58

.../PREVIOUS AVIATION DISCUSSION/...
ISSUED AT 1228 PM CDT TUE AUG 7 2012

CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING.

ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD
LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE
METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE
NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF
MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO
DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN
THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS
AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS.

58

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT TUE AUG 7 2012/
ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS
OF NORTH TEXAS AGAIN TODAY WITH A THREAT FOR DAMAGING DOWNBURST
WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. EXPECT
THIS ACTIVITY TO CONTINUE INTO THE EVENING HOURS WITH MOST OF THE
ACTIVITY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR.

SIMILAR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED
AGAIN TOMORROW AS NORTH TEXAS REMAINS IN DIFFLUENT NORTH FLOW
ALOFT BETWEEN AN UPPER LEVEL RIDGE TO OUR WEST AND A DEVELOPING
TROUGH TO OUR NORTH AND NORTHEAST. ON WEDNESDAY NIGHT...A COMPLEX
OF STORMS MAY DEVELOP ACROSS EASTERN OKLAHOMA IN ASSOCIATION WITH
THE UPPER LEVEL TROUGH. THE MEAN STORM MOTION WITH THIS COMPLEX
COULD TRACK THE SYSTEM ACROSS OUR NORTHEASTERN COUNTIES EARLY
THURSDAY MORNING. AS THE UPPER LEVEL TROUGH MOVES DOWN THE
PLAINS IT WILL BRING A FRONT WITH IT.

THE FRONTAL BOUNDARY WILL MOVE INTO OUR CWA DURING THE DAY ON
THURSDAY AND LIKELY SERVE AS A FOCUS FOR STORM DEVELOPMENT. THE
EXACT LOCATION OF THE FRONTAL BOUNDARY ON THURSDAY IS DIFFICULT TO
DETERMINE AT THIS TIME BUT IT APPEARS THE BEST CHANCES FOR RAIN
WILL BE ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES. THE MODELS
WANT TO RETREAT THE FRONT A LITTLE ON THURSDAY NIGHT AND THEN PUSH
IT THROUGH THE ENTIRE CWA ON FRIDAY. AS THE FRONT MOVES
THROUGH...DRIER AIR WILL FILTER INTO THE REGION...ENDING RAIN
CHANCES FOR THE NEXT SEVERAL DAYS. HOWEVER...WILL CARRY A SLIGHT
CHANCE FOR RAIN FRIDAY AFTERNOON AND EVENING ACROSS THE FAR SOUTH
AND SOUTHEASTERN COUNTIES WHO WILL STILL BE AHEAD OF THE FRONT.

OVER THE WEEKEND...THE UPPER LEVEL RIDGE WILL BUILD BACK OVER THE
REGION BUT WILL STILL BE CENTERED WEST OF NORTH TEXAS. THE ECMWF
INDICATES THE POTENTIAL FOR AN MCS TO MOVE INTO OKLAHOMA ON
SATURDAY BUT WILL LIKELY DISSIPATE BEFORE IT REACHES THE RED
RIVER. HOWEVER...IF THIS SCENARIO DOES DEVELOP...REMNANTS FROM
THIS COMPLEX COULD BRING A CHANCE FOR RAIN TO MAINLY THE NORTHERN
PORTIONS OF NORTH TEXAS ON SATURDAY. WITH THE UPPER LEVEL RIDGE
STILL CENTERED WEST OF THE REGION ON SUNDAY...ANOTHER MCS COULD
POSSIBLY DEVELOP NORTH OF THE REGION. EARLY NEXT WEEK...THE UPPER
LEVEL RIDGE WILL BECOME CENTERED OVER THE REGION AND A DRY
FORECAST CONTINUES INTO AT LEAST THE EARLY PART OF NEXT WEEK.

HOT TEMPERATURES WILL CONTINUE THROUGH TOMORROW BUT THEN WE WILL
SEE SOME RELIEF AS THE FRONT MOVES THROUGH THE REGION.
TEMPERATURES OVER THE WEEKEND WILL GENERALLY BE IN THE 90S WITH
SOME SPOTS AROUND 100 DEGREES. HOWEVER...THE TRIPLE DIGIT
TEMPERATURES WILL RETURN NEXT WEEK AS THE UPPER LEVEL RIDGE
CENTERS OVER THE REGION.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 104  79 100  78 /  30  20  20  30  20
WACO, TX              77 103  77 100  78 /  20  20  20  30  20
PARIS, TX             75  99  74  97  75 /  30  20  20  30  20
DENTON, TX            79 102  78  99  76 /  30  20  20  20  20
MCKINNEY, TX          79 101  77  99  76 /  30  20  20  30  20
DALLAS, TX            84 104  80 100  79 /  30  20  20  30  20
TERRELL, TX           80 101  78  98  77 /  30  20  20  30  20
CORSICANA, TX         77 102  77  98  77 /  20  20  20  30  20
TEMPLE, TX            75 101  75  99  76 /  20  20  20  30  20
MINERAL WELLS, TX     78 103  75 101  76 /  20  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Aug 7, 3:48 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT TUE AUG 7 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING...WITH THE BEST CHANCES BEING ALONG AND
NORTH OF A COMANCHE TO CANTON LINE. A FEW STORMS MAY PRODUCE
DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL LARGER THAN
1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS
THROUGH THURSDAY EVENING. SOME LOW CHANCES WILL LINGER INTO
FRIDAY AND FRIDAY EVENING ALONG AND SOUTH OF A GOLDTHWAITE...TO
ATHENS LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY REQUESTED THROUGH 9 PM...MAINLY NORTH OF A
COMANCHE TO CANTON LINE.

In the hours before

Special weather statement, Aug 7, 3:52 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT TUE AUG 7 2012

TXZ116-117-130-131-072145-
ERATH TX-HOOD TX-PALO PINTO TX-PARKER TX-
352 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY
  WESTERN HOOD COUNTY
  SOUTHEASTERN PALO PINTO COUNTY
  SOUTHWESTERN PARKER COUNTY

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES WEST OF GRANBURY...MOVING SOUTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LIPAN...HUCKABAY AND MORGAN
MILL.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3272 9823 3273 9789 3230 9781 3221 9801
      3226 9837
TIME...MOT...LOC 2052Z 015DEG 12KT 3251 9807

CAVANAUGH
Special weather statement, Aug 7, 4:02 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT TUE AUG 7 2012

TXZ095-072130-
LAMAR TX-
402 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LAMAR COUNTY

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF PARIS...MOVING SOUTH AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND DEPORT.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3338 9530 3344 9548 3346 9549 3345 9550
      3346 9553 3379 9546 3380 9531
TIME...MOT...LOC 2103Z 003DEG 18KT 3366 9532
Local storm report, Aug 7, 4:04 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT TUE AUG 07 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     WHITESBORO              33.65N  96.92W
08/07/2012                   GRAYSON            TX   EMERGENCY MNGR

            OUTBUILDING DESTROYED, TWO SALT WATER CONTAINMENT TANKS
            DAMAGED OR DESTROYED
Special weather statement, Aug 7, 4:21 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 PM CDT TUE AUG 7 2012

TXZ132-072145-
SOMERVELL TX-
421 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOMERVELL COUNTY

AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 NORTHEAST FO GLEN ROSE...MOVING SOUTH AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3232 9779 3232 9762 3220 9761 3220 9762
      3221 9763 3210 9783 3211 9784 3228 9786
TIME...MOT...LOC 2121Z 007DEG 5KT 3226 9771
Special weather statement, Aug 7, 4:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE AUG 7 2012

TXZ095-072200-
LAMAR TX-
431 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN LAMAR COUNTY

AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF PARIS...MOVING SOUTH AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND DEPORT.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3371 9531 3371 9530 3344 9530 3343 9530
      3339 9530 3338 9531 3342 9543 3343 9544
      3376 9545 3381 9531
TIME...MOT...LOC 2131Z 344DEG 8KT 3364 9529
Special weather statement, Aug 7, 4:38 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT TUE AUG 7 2012

TXZ130-072215-
ERATH TX-
438 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  ERATH COUNTY

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF STEPHENVILLE...MOVING SOUTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN...STEPHENVILLE AND
HUCKABAY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3237 9833 3228 9796 3209 9787 3192 9820
      3198 9826 3194 9832 3226 9855
TIME...MOT...LOC 2138Z 015DEG 14KT 3220 9818

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:25 PM CDTSpecial Weather StatementFWDDenton35 min
Aug 7, 1:33 PM CDTSpecial Weather StatementFWDTarrant27 min
Aug 7, 1:36 PM CDTSpecial Weather StatementFWDGrayson24 min
Aug 7, 1:46 PM CDTSevere Thunderstorm WarningFWDDenton, Wise37 min
Aug 7, 1:52 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson53 min
Aug 7, 2:18 PM CDTSpecial Weather StatementFWDTarrant27 min
Aug 7, 2:29 PM CDTSpecial Weather StatementFWDWise31 min
Aug 7, 2:31 PM CDTSpecial Weather StatementFWDFannin29 min
Aug 7, 2:36 PM CDTSpecial Weather StatementFWDParker24 min
Aug 7, 2:55 PM CDTSevere Thunderstorm WarningFWDCollin, Denton24 min
Aug 7, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Aug 7, 3:02 PM CDTSpecial Weather StatementFWDFannin28 min
Aug 7, 3:13 PM CDTSevere Thunderstorm WarningFWDHood, Parker35 min
Aug 7, 3:15 PM CDTSevere Thunderstorm WarningFWDFannin44 min
Aug 7, 3:19 PM CDTSpecial Weather StatementFWDCollin26 min
Aug 7, 3:26 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
Aug 7, 3:27 PM CDTSpecial Weather StatementFWDWise33 min
Aug 7, 3:37 PM CDTSpecial Weather StatementFWDDenton23 min
Aug 7, 3:51 PM CDTSpecial Weather StatementFWDCollin24 min
Aug 7, 3:52 PM CDTSpecial Weather StatementFWDCollin23 min
Aug 7, 4:02 PM CDTSpecial Weather StatementFWDLamar28 min
Aug 7, 4:21 PM CDTSpecial Weather StatementFWDSomervell24 min
Aug 7, 4:31 PM CDTSpecial Weather StatementFWDLamar29 min
Aug 7, 4:38 PM CDTSpecial Weather StatementFWDErath37 min
Aug 7, 4:54 PM CDTSpecial Weather StatementFWDGrayson36 min
Aug 7, 4:56 PM CDTSevere Thunderstorm WarningFWDErath19 min
Aug 7, 4:59 PM CDTSpecial Weather StatementFWDPalo Pinto31 min
Aug 7, 5:09 PM CDTSpecial Weather StatementFWDKaufman36 min
Aug 7, 5:26 PM CDTSpecial Weather StatementFWDEastland34 min
Aug 7, 5:34 PM CDTSpecial Weather StatementFWDEastland26 min
Aug 7, 5:41 PM CDTSpecial Weather StatementFWDHunt34 min
Aug 7, 5:57 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 6:11 PM CDTSpecial Weather StatementFWDRockwall34 min
Aug 7, 6:27 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 6:30 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall45 min
Aug 7, 6:40 PM CDTSpecial Weather StatementFWDHenderson35 min
Aug 7, 6:45 PM CDTSpecial Weather StatementFWDDallas30 min
Aug 7, 6:49 PM CDTSevere Thunderstorm WarningFWDDallas56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.